# SDR DALA2015061103696

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 68,926 hours, 51,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 26D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND WIRES PULLED OUT OF THE LIGHT SOCKET.  THE LIGHT ASSEMBLY WAS REPLACED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
